Time	San Diego ASSP PDC Program – March 10, 2020	
6:45AM	Registration, networking, vendor time (45 min)	
7:30AM	Exits, Pledge, Welcome: Steve Workman / Scott Simerson	
7:40AM	Opening Remarks: Jennifer McNelly, CEO, ASSP	
7:50AM	Vendor Self Introductions	
8:00- 9:00AM	Earthquake Early Warning & Recovery 1. Margaret Vinci Mgr Office of Earthquake Programs, Cal Inst Technology 2. David Bagley System Safety Manager, MTS Transit 3. Dr. Eric Frost, Dir. Grad Prog. Homeland sec/Director SDSU VIZ Lab	
9:00- 9:20AM	Break and Vendor Time (20 min)	
9:20- 10:20AM	Krista Geller President Geller AC4P Actively Caring for People's Safety: How to Cultivate and Sustain a Brother's/Sister's Keeper Work Culture	
	A Track	B Track
10:20- 11:20AM	Preventing, Responding & Surviving Workplace Violence or Active Shooter 1. Jeff McKinney Global Security Manager, Qualcomm 2. Michael Barnett, Undersheriff San Diego Sheriff	The Opioid Crisis: Protecting Workers at Risk Suzy Shamsky, Instructor, UCSD Extension San Diego
11:20AM- 12:05PM	Lunch break, networking, and Vendor Time (45 min)	
12:05-	Lunch and keynote speaker	
1:05PM	Dr. John Howard, Director NIOSH	
1:05- 2:05PM	A Track Hazardous Materials, CUPA Requirements 1. Rick Moffett Jr. ESH Manager, COBHAM 2. Sande Pence Chief, SD County Dept ENV Health, HAZMAT Div	B Track Successful Safety Programs at Local Shipyards 1. Bart Deem Safety Supervisor, NASSCO 2. Jennifer Dunaway Command Safety Officer, Naval Facilities Engineering Command Southwest
2:05- 2:25PM	Break and Vendor Time (20 min)	
	A Track	B Track
2:25-	Six Lies About Work Safety Pros Believe Ron Gantt, Director of Innovation	Ergonomics Made Fun & Easy for Employees Albert Roth, Sr. Consultant, BSI
3:25PM	and Operations, Reflect Consulting Group	Group
3:25PM 3:25- 4:25PM 4:25PM	and Operations, Reflect Consulting	Zech of Texting and Driving!

ATTENDANCE

Early Bird (prior to Feb 15, 2020) \$150 Regular (after Feb 15, 2020) \$175

Group of 8 \$1,000 (\$200 savings off early Bird, \$400 savings off regular)